The imaginary parts of the zeros of the Riemann zeta function


Gunes B.

INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE, vol.13, no.1, pp.29-36, 2018 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2018
  • Journal Name: INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.29-36
  • Istanbul Technical University Affiliated: Yes

Abstract

Assuming the Riemann hypothesis, we provide a new formula to help in finding the imaginary parts of the non-trivial zeros of the Riemann zeta function. This formula may also be useful in studies involving prime numbers.